# SDR UPS99230753

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C57-562-02.00E-01) AT LT WING STA 525 UPPER SPAR CHORD.  REMOVED AND REPLACED SPAR (UPPER CHORD) IAW BFG ER 99-5890 (UPS FILE NR 727-57-2118).
